Matematika i Matematicheskoe Modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Mat. Model., 2015, Issue 5, Pages 1–16 (Mi mmm1)  

Stochastic Levy divergence and Maxwell's equations

B. O. Volkovab

a Steklov Mathematical Institute of RAS, Moscow, Russia
b Bauman Moscow State Technical University, Russia

DOI: https://doi.org/10.7463/mathm.0515.0820322

Received: 07.10.2015
Revised: 05.11.2015

Linking options:
  • http://mi.mathnet.ru/eng/mmm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021